Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Théorie d'Iwasawa des représentations $p$-adiques d'un corps local


Authors: Frédéric Cherbonnier and Pierre Colmez
Journal: J. Amer. Math. Soc. 12 (1999), 241-268
MSC (1991): Primary 11Sxx
DOI: https://doi.org/10.1090/S0894-0347-99-00281-7
MathSciNet review: 1626273
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper takes up the study of Iwasawa theory of $p$-adic representations of a local field via the theory of $(\varphi,\Gamma)$-modules. In particular, a vast generalisation of Coleman's isomorphism is given as well as an explicit reciprocity law relating this isomorphism to Bloch-Kato's exponential maps in the case of a de Rham representation.


References [Enhancements On Off] (What's this?)

  • 1. Bloch S., Kato K.: $L$ functions and Tamagawa numbers of motives. Dans ``The Grothendieck Festchrift'', vol. 1, 333-400, Prog. Math., vol. 86, Birkhaüser 1990. MR 92g:11063
  • 2. Cherbonnier F.: Représentations $p$-adiques surconvergentes, thèse de l'université d'Orsay, 1996.
  • 3. Cherbonnier F., Colmez P.: Représentations $p$-adiques surconvergentes, Inv. Math. (à paraître).
  • 4. Coleman R.: Division values in local fields, Inv. Math. 53, 91-116, 1979. MR 81g:12017
  • 5. Colmez P.: Théorie d'Iwasawa des Représentations de de Rham d'un Corps Local, Ann. of Math. (à paraître).
  • 6. Colmez P.: Représentations cristallines et représentations de hauteur finie, Prépublication du LMENS-97-28, 1997.
  • 7. Fontaine J.-M., Wintenberger J.-P.: Le corps des normes de certaines extensions algébriques de corps locaux, C.R.A.S. 288, 367-370, 1979. MR 80b:12015
  • 8. Fontaine J.-M.: Représentations $p$-adiques des corps locaux, dans ``The Grothendieck Festschrift'', vol II, 249-309, Birkhaüser 1991. MR 92i:11125
  • 9. Fontaine J.-M.: Le corps des périodes $p$-adiques. dans ``Périodes $p$-adiques'' exposé II, Astérisque 223, 59-102, 1994. MR 95k:11086
  • 10. Fontaine J.-M.: Représentations $p$-adiques semi-stables, dans ``Périodes p-adiques'' exposé III, Astérisque 223, 113-184, 1994. MR 95g:14024
  • 11. Herr L.: Cohomologie Galoisienne des corps $p$-adiques, thèse de l'université d'Orsay, 1995.
  • 12. Kato, K.: Lectures on the approach to Iwasawa theory for Hasse-Weil $L$-functions via ${\mathbf B}_{\mathrm{dR}}$, dans ``Arithmetic Algebraic Geometry'', Lecture Notes in math. 1553, 1993. MR 96f:11067
  • 13. Perrin-Riou B.: Théorie d'Iwasawa des représentations $p$-adiques sur un corps local. Inv. Math. 115, 81-149, 1994. MR 95c:11082
  • 14. Wintenberger J.-P.: Le corps des normes de certaines extensions infinies des corps locaux; applications, Ann. Sci. E.N.S. 16, 59-89, 1983. MR 85e:11098

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11Sxx

Retrieve articles in all journals with MSC (1991): 11Sxx


Additional Information

Frédéric Cherbonnier
Affiliation: 33 Rue de Poissy, 75005 Paris, France
Email: frederic.cherbonnier@francetelecom.fr

Pierre Colmez
Affiliation: Département de Mathématiques et Informatique, École Normale Supérieure, U.R.A. 762 du C.N.R.S., 45 rue d’Ulm, 75005 Paris, France; Équipe d’Arithmétique, Institut de Mathématiques, U.M.R. 9994 du C.N.R.S., 4 place Jussieu, 75252 Paris Cedex 05, France
Email: colmez@dmi.ens.fr

DOI: https://doi.org/10.1090/S0894-0347-99-00281-7
Received by editor(s): November 3, 1997
Received by editor(s) in revised form: June 2, 1998
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society